# SDR DALA2015102606523

- Difficulty date: October 25, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 69,453 hours, 31,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SUPPORT BETWEEN FRAMES 66 TO 68 AND STRINGER 23R AT A FT GALLEY AREA.  REPLACED LOWER SUPPORT IAW SRM 51-72-11 AND DWG D53480019, E53474250.
